Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 141, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 13, 2013, 8:04 PM MDT for 4 counties in Nebraska. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2013, 8:04 PM MDT (02:04 UTC)
- Expired
- Jun 13, 2013, 8:45 PM MDT
- In force
- 41 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Arthur County, NE, Deuel County, NE, Garden County, NE, Keith County, NE
The radar
The North Platte radar (KLNX), 129 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 8:12 PM MDT | TSTM WND GST 70 | 12 N Big Springs, NE | WINDSPEEDS AROUND 70 MPH 12 NORTH OF BIG SPRINGS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1815 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
229
WUUS53 KLBF 140204
SVRLBF
NEC005-049-069-101-140245-
/O.NEW.KLBF.SV.W.0141.130614T0204Z-130614T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
804 PM MDT THU JUN 13 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
NORTHEASTERN DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHEASTERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHWESTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 845 PM MDT
* AT 800 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
LEWELLEN...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
WESTERN HALF OF LAKE MCCONAUGHY...LEWELLEN...LEMOYNE...WINDLASS
HILL...ASH HOLLOW STATE HISTORICAL PARK...CLEAR CREEK STATE
WILDLIFE MANAGEMENT AREA...EAGLE GULCH
CAMPGROUND...RUTHON...LAKE VIEW CAMPGROUND...OTTER CREEK
CAMPGROUND...BELMAR...MCKEAG...BOURQUIM HILL AND HAYTHORN LAKE.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 100 AND 121.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD
WIND DAMAGE ACROSS PORTION OF DEUEL COUNTY. SEEK SHELTER NOW INSIDE
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
IF ON OR NEAR LAKE MCCONAUGHY...GET AWAY FROM THE WATER AND MOVE TO
SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK
BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN
ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.
&&
LAT...LON 4167 10199 4140 10142 4107 10202 4120 10226
TIME...MOT...LOC 0202Z 220DEG 37KT 4122 10208
HAIL...0.88IN
WIND...70MPH
$$
JACOBS3 follow-up statements
061
WWUS53 KLBF 140217
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
917 PM CDT THU JUN 13 2013
NEC049-140225-
/O.CAN.KLBF.SV.W.0141.000000T0000Z-130614T0245Z/
DEUEL NE-
817 PM MDT THU JUN 13 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DEUEL COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4167 10199 4140 10142 4116 10201 4119 10206
4122 10206 4122 10211 4125 10216
TIME...MOT...LOC 0215Z 220DEG 37KT 4132 10197
$$
NEC005-069-101-140245-
/O.CON.KLBF.SV.W.0141.000000T0000Z-130614T0245Z/
GARDEN NE-KEITH NE-ARTHUR NE-
817 PM MDT THU JUN 13 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
ARTHUR...NORTHWESTERN KEITH AND SOUTHEASTERN GARDEN COUNTIES UNTIL
845 PM MDT...
AT 814 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
LEWELLEN...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. 70 MPH WIND GUSTS WERE
REPORTED 12 MILES NORTH OF BIG SPRINGS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
LEMOYNE...MCKEAG...BOURQUIM HILL AND HAYTHORN LAKE.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 102 AND 121.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD
WIND DAMAGE ACROSS FAR NORTHWESTERN KEITH COUNTY. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
IF ON OR NEAR LAKE MCCONAUGHY...GET AWAY FROM THE WATER AND MOVE TO
SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK
BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN
ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.
&&
LAT...LON 4167 10199 4140 10142 4116 10201 4119 10206
4122 10206 4122 10211 4125 10216
TIME...MOT...LOC 0215Z 220DEG 37KT 4132 10197
HAIL...0.75IN
WIND...70MPH
$$
JACOBS525
WWUS53 KLBF 140229
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
929 PM CDT THU JUN 13 2013
NEC005-069-101-140245-
/O.CON.KLBF.SV.W.0141.000000T0000Z-130614T0245Z/
GARDEN NE-KEITH NE-ARTHUR NE-
829 PM MDT THU JUN 13 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
ARTHUR...NORTHWESTERN KEITH AND SOUTHEASTERN GARDEN COUNTIES UNTIL
845 PM MDT...
AT 823 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF LEMOYNE...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MCKEAG...BOURQUIM HILL AND HAYTHORN LAKE.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 102 AND 121.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.
IF ON OR NEAR LAKE MCCONAUGHY...GET AWAY FROM THE WATER AND MOVE TO
SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK
BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN
ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.
&&
LAT...LON 4167 10199 4140 10142 4116 10201 4119 10206
4122 10206 4122 10211 4125 10216
TIME...MOT...LOC 0228Z 220DEG 37KT 4142 10185
HAIL...<.75IN
WIND...60MPH
$$335
WWUS53 KLBF 140232
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
932 PM CDT THU JUN 13 2013
NEC005-069-101-140242-
/O.CAN.KLBF.SV.W.0141.000000T0000Z-130614T0245Z/
GARDEN NE-KEITH NE-ARTHUR NE-
832 PM MDT THU JUN 13 2013
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 102 AND 121.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 135.
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ARTHUR...
NORTHWESTERN KEITH AND SOUTHEASTERN GARDEN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
LAT...LON 4167 10199 4140 10142 4116 10201 4119 10206
4122 10206 4122 10211 4125 10216
TIME...MOT...LOC 0232Z 220DEG 37KT 4145 10181
$$
JACOBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 5:32 PM MDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jun 13, 5:32 PM MDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 632 PM CDT THU JUN 13 2013 .SYNOPSIS... ISSUED AT 301 PM CDT THU JUN 13 2013 LARGE SCALE PATTERN IS DOMINATED BY A BROAD RIDGE OVER THE CENTRAL CONUS...WITH A TROUGH LOCATED IN THE PACIFIC NORTHWEST AND ANOTHER TROUGH IN THE NORTHEAST WITH SEVERAL EMBEDDED SHORTWAVES. SKIES OVER THE HIGH PLAINS WERE CLEARING WITH TEMPERATURES WARMING INTO THE 70S AND 80S. DEWPOINTS WERE ALSO SLOWLY ON THE RISE AS WINDS HAD SWITCHED AROUND TO OUT OF THE SOUTHEAST AS A LEE SIDE SFC TROUGH BECAME ESTABLISHED IN EASTERN COLORADO. .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 301 PM CDT THU JUN 13 2013 UPPER LEVEL RIDGE OVER THE CENTRAL CONUS WILL CONTINUE TO SLOWLY SHIFT EAST OVER THE NEXT 24 HOURS AS THE WEST COAST TROUGH DIGS SOUTHEAST. THIS WILL BRING SOUTHWEST FLOW ALOFT WITH SEVERAL EMBEDDED PV ANOMALIES OVER THE HIGH PLAINS...LEADING TO AN ACTIVE WEATHER PATTERN. STORM CHANCES INCREASE THIS EVENING ACROSS NORTHEAST COLORADO AND THE NEBRASKA PANHANDLE AS A LEE SIDE SFC TROUGH CONTINUES TO DEEPEN. THETA-E VALUES HAVE BEEN ON THE RISE INTO THE REGION...WITH LOW TO MID 50S DEWPOINTS WIDESPREAD AS OF 20Z. EXPECTING THE THUNDERSTORM ACTIVITY TO MOVE NORTHEAST INTO THE CWA DURING THE EVENING HOURS WITH A FEW SEVERE STORMS POSSIBLE BEFORE SUNSET. A 40KT LLJ WILL AID IN KEEPING THE ONGOING THUNDERSTORM ACTIVITY AS IT MOVES EAST INTO THE OVERNIGHT HOURS. A COLD FRONT MOVING ACROSS THE CWA ON FRIDAY WILL HELP SET THE STAGE FOR ADDITIONAL THUNDERSTORM CHANCES DURING THE LATE AFTERNOON AND EVENING HOURS. MODELS ARE STILL FIGHTING TIMING ISSUES ON THEIR PROGRESSION OF THE COLD FRONT WITH THE NAM MUCH FASTER THAN THE GFS/EC. A STOUT CAP WILL HELP HOLD OFF INITIATION UNTIL THE LATE AFTERNOON WHEN SB CAPE VALUES ALONG AND AHEAD OF THE FRONT INCREASE TO 3000 J/KG. DEEP LAYER SHEAR BETWEEN 30-40 KTS SHOULD BE SUPPORTIVE OF STORMS CAPABLE OF LARGE HAIL AND DAMAGING WINDS. AT THIS TIME IT LOOKS LIKE LOCATIONS SOUTH AND EAST OF A LINE FROM IMPERIAL TO AINSWORTH WILL HAVE THE BEST CHANCE TO SEE A FEW SEVERE STORMS LATE TOMORROW AFTERNOON AND EARLY EVENING. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 301 PM CDT THU JUN 13 2013 SURFACE FRONT WILL STALL JUST SOUTHEAST OF FORECAST AREA FRIDAY EVENING. MOISTURE WILL POOL BEHIND THE FRONT WITH INSTABILITY RANGING FROM 1500-2500 J/KG OF MU CAPES. THE AREA WILL MAINLY FOCUS SOUTHEAST OF A LINE FROM GRANT THROUGH NORTH PLATTE...BROKEN BOW AND BURWELL. THE STORMS WILL BE ELEVATED WITH BOTH LARGE HAIL AND DAMAGING WINDS POSSIBLE. SOUNDING INDICATED A DRY LAYER H6 TO H85 WHICH WOULD ENHANCE DAMAGING WIND THREAT. LOCALLY HEAVY RAIN ALSO POSSIBLE WITH STORM MOTION EAST TO NORTHEAST 5 TO 10 MPH. SATURDAY THE FRONT WILL REMAIN STALLED ACROSS FAR SOUTHERN NEBRASKA. STORM CHANCES THROUGH THE DAY WILL MAINLY BE ACROSS THE SOUTHERN HALF OF THE FORECAST AREA. AN EASTERLY UPSLOPE FLOW WILL LIMIT HIGHS FROM THE UPPER 70S NCTRL TO LOWER 80S SOUTH. THERE WILL AGAIN BE THE POTENTIAL FOR ELEVATED CONVECTION SATURDAY NIGHT. OVERNIGHT TEMPS FROM THE UPPER 50S/LOWER 60S AS CLOUDS WILL KEEP TEMPS UP. ON SUNDAY...TIMING FAVORS BEST POPS OF 40-50 PERCENT DURING THE DAYTIME AS TRAILING NORTHERN STREAM DISTURBANCE INTERACTS WITH A SURFACE FRONT ACROSS SOUTHERN NEBRASKA WITH POPS TRIMMED BACK TO SLIGHT CHANCE NORTHWEST SUNDAY NIGHT. HIGHS TRIMMED BACK TO NEAR 80S PARTS OF NCTRL WITH NEAR 90 STILL FOR THE FAR SOUTHWEST. EARLY NEXT WEEK THE UPPER RIDGE WILL AMPLIFY ACROSS THE CENTRAL ROCKIES AS A CLOSED LOW OFF THE PACIFIC NW MOVED INLAND. PATTERN WILL RETURN TO HIGH PLAINS AFTERNOON CONVECTION MOVING INTO WESTERN NEBRASKA MAINLY DURING THE OVERNIGHT HOURS. TEMPS FROM THE LOW/MID 80S TUESDAY...THEN WARMING AS THE RIDGE EXPANDS EASTWARD FOR MID WEEK. HIGHS SHOULD WARM TO THE MID 80S TO LOW 90S FOR WEDNESDAY AND THURSDAY. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 301 PM CDT THU JUN 13 2013 UPPER LEVEL RIDGE OVER THE CENTRAL CONUS WILL CONTINUE TO SLOWLY SHIFT EAST OVER THE NEXT 24 HOURS AS THE WEST COAST TROUGH DIGS SOUTHEAST. THIS WILL BRING SOUTHWEST FLOW ALOFT WITH SEVERAL EMBEDDED PV ANOMALIES OVER THE HIGH PLAINS...LEADING TO AN ACTIVE WEATHER PATTERN. STORM CHANCES INCREASE THIS EVENING ACROSS NORTHEAST COLORADO AND THE NEBRASKA PANHANDLE AS A LEE SIDE SFC TROUGH CONTINUES TO DEEPEN. THETA-E VALUES HAVE BEEN ON THE RISE INTO THE REGION...WITH LOW TO MID 50S DEWPOINTS WIDESPREAD AS OF 20Z. EXPECTING THE THUNDERSTORM ACTIVITY TO MOVE NORTHEAST INTO THE CWA DURING THE EVENING HOURS WITH A FEW SEVERE STORMS POSSIBLE BEFORE SUNSET. A 40KT LLJ WILL AID IN KEEPING THE ONGOING THUNDERSTORM ACTIVITY AS IT MOVES EAST INTO THE OVERNIGHT HOURS. A COLD FRONT MOVING ACROSS THE CWA ON FRIDAY WILL HELP SET THE STAGE FOR ADDITIONAL THUNDERSTORM CHANCES DURING THE LATE AFTERNOON AND EVENING HOURS. MODELS ARE STILL FIGHTING TIMING ISSUES ON THEIR PROGRESSION OF THE COLD FRONT WITH THE NAM MUCH FASTER THAN THE GFS/EC. A STOUT CAP WILL HELP HOLD OFF INITIATION UNTIL THE LATE AFTERNOON WHEN SB CAPE VALUES ALONG AND AHEAD OF THE FRONT INCREASE TO 3000 J/KG. DEEP LAYER SHEAR BETWEEN 30-40 KTS SHOULD BE SUPPORTIVE OF STORMS CAPABLE OF LARGE HAIL AND DAMAGING WINDS. AT THIS TIME IT LOOKS LIKE LOCATIONS SOUTH AND EAST OF A LINE FROM IMPERIAL TO AINSWORTH WILL HAVE THE BEST CHANCE TO SEE A FEW SEVERE STORMS LATE TOMORROW AFTERNOON AND EARLY EVENING. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 301 PM CDT THU JUN 13 2013 SURFACE FRONT WILL STALL JUST SOUTHEAST OF FORECAST AREA FRIDAY EVENING. MOISTURE WILL POOL BEHIND THE FRONT WITH INSTABILITY RANGING FROM 1500-2500 J/KG OF MU CAPES. THE AREA WILL MAINLY FOCUS SOUTHEAST OF A LINE FROM GRANT THROUGH NORTH PLATTE...BROKEN BOW AND BURWELL. THE STORMS WILL BE ELEVATED WITH BOTH LARGE HAIL AND DAMAGING WINDS POSSIBLE. SOUNDING INDICATED A DRY LAYER H6 TO H85 WHICH WOULD ENHANCE DAMAGING WIND THREAT. LOCALLY HEAVY RAIN ALSO POSSIBLE WITH STORM MOTION EAST TO NORTHEAST 5 TO 10 MPH. SATURDAY THE FRONT WILL REMAIN STALLED ACROSS FAR SOUTHERN NEBRASKA. STORM CHANCES THROUGH THE DAY WILL MAINLY BE ACROSS THE SOUTHERN HALF OF THE FORECAST AREA. AN EASTERLY UPSLOPE FLOW WILL LIMIT HIGHS FROM THE UPPER 70S NCTRL TO LOWER 80S SOUTH. THERE WILL AGAIN BE THE POTENTIAL FOR ELEVATED CONVECTION SATURDAY NIGHT. OVERNIGHT TEMPS FROM THE UPPER 50S/LOWER 60S AS CLOUDS WILL KEEP TEMPS UP. ON SUNDAY...TIMING FAVORS BEST POPS OF 40-50 PERCENT DURING THE DAYTIME AS TRAILING NORTHERN STREAM DISTURBANCE INTERACTS WITH A SURFACE FRONT ACROSS SOUTHERN NEBRASKA WITH POPS TRIMMED BACK TO SLIGHT CHANCE NORTHWEST SUNDAY NIGHT. HIGHS TRIMMED BACK TO NEAR 80S PARTS OF NCTRL WITH NEAR 90 STILL FOR THE FAR SOUTHWEST. EARLY NEXT WEEK THE UPPER RIDGE WILL AMPLIFY ACROSS THE CENTRAL ROCKIES AS A CLOSED LOW OFF THE PACIFIC NW MOVED INLAND. PATTERN WILL RETURN TO HIGH PLAINS AFTERNOON CONVECTION MOVING INTO WESTERN NEBRASKA MAINLY DURING THE OVERNIGHT HOURS. TEMPS FROM THE LOW/MID 80S TUESDAY...THEN WARMING AS THE RIDGE EXPANDS EASTWARD FOR MID WEEK. HIGHS SHOULD WARM TO THE MID 80S TO LOW 90S FOR WEDNESDAY AND THURSDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 633 PM CDT THU JUN 13 2013 AN UPPER LEVEL DISTURBANCE...FOLLOWED BY A STRONG COLD FRONT...WILL SPREAD LIGHT RAIN SHOWERS AND THUNDERSTORMS TO CENTRAL AND SOUTHERN NEBRASKA TONIGHT INTO EARLY ON FRIDAY. CIGS OVER THE NEXT 24 HRS WILL RANGE FROM 15000 TO 25000 FT AGL...WITH THE EXCEPTION OF THE KLBF TERMINAL. CIGS THIS EVENING...MAY DROP DOWN TO 5000 FT AGL WITH ANY THUNDERSTORMS WHICH MAY OCCUR IN THE VICINITY OF THE TERMINAL. WINDS WILL BE FROM THE SOUTHEAST TONIGHT...WITH A SHIFT TO THE NORTHWEST BY MIDDAY FRIDAY AT THE KVTN TERMINAL...AND MID AFTERNOON FOR THE KLBF TERMINAL. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MARTIN SHORT TERM...MARTIN LONG TERM...ROBERG AVIATION...CLB
Hazardous weather outlook, Jun 13, 2:05 PM MDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 305 PM CDT THU JUN 13 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-142015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 305 PM CDT THU JUN 13 2013 /205 PM MDT THU JUN 13 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE STORMS THIS EVENING AND EARLY OVERNIGHT GENERALLY ALONG AND WEST OF A LINE FROM HAYES CENTER TO GORDON. STORMS WILL MOVE NORTHEAST INTO THE AREA OUT OF COLORADO AND THE NEBRASKA PANHANDLE WITH A FEW STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS FRIDAY AFTERNOON AND EVENING...MAINLY SOUTHEAST OF A LINE FROM AINSWORTH TO IMPERIAL. A COLD FRONT WILL MOVE THROUGH THE AREA DURING THE DAY FRIDAY AND IS EXPECTED TO BE LOCATED ACROSS PORTIONS OF SOUTHWEST INTO CENTRAL NEBRASKA BY THE AFTERNOON. AHEAD OF THIS FRONT...TEMPERATURES WILL WARM SIGNIFICANTLY AND AN UNSTABLE AIRMASS WILL BE PRESENT EAST OF THE FRONT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT...WITH THE MAIN SEVERE WEATHER THREAT BEING LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS CHANCES REMAIN IN THE FORECAST THROUGH THE WEEKEND. HAIL AND GUSTY WINDS WILL BE POSSIBLE WITH THE THUNDERSTORM ACTIVITY...HOWEVER WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MARTIN
In the hours before
Special weather statement, Jun 13, 6:57 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 757 PM CDT THU JUN 13 2013 NEZ069-070-140145- CHASE NE-HAYES NE- 657 PM MDT THU JUN 13 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HAYES AND CHASE COUNTIES UNTIL 745 PM MDT/845 PM CDT/... AT 651 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HIGHLAND CENTER TO 19 MILES SOUTH OF ALVIN...AND MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... IMPERIAL... LAMAR... CHAMPION... ENDERS RESERVOIR STATE RECREATION AREA... ENDERS... WAUNETA... CHASE... CHURCH GROVE CAMPGROUND... WANAMAKER STATE WILDFIRE MANAGEMENT AREA... CENTER DAM CAMPGROUND... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 52. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. JACOBS
Special weather statement, Jun 13, 7:23 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 823 PM CDT THU JUN 13 2013 NEZ056-140215- DEUEL NE- 723 PM MDT THU JUN 13 2013 ...SIGNIFICANT WEATHER ADVISORY FOR DEUEL COUNTY UNTIL 815 PM MDT... AT 720 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF TWIN BUTTES...OR 16 MILES SOUTHWEST OF CHAPPELL...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CHAPPELL... MOUNT VERNON... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 78 AND 98. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. JACOBS
Local storm report, Jun 13, 7:45 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
845 PM CDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM TSTM WND DMG 3 S CHAPPELL 41.05N 102.47W
06/13/2013 DEUEL NE PUBLIC
60 MPH WINDS REPORTED WITH NICKLE SIZE HAIL.
&&
JGOMEZLocal storm report, Jun 13, 7:48 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
848 PM CDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG 7 W CHAPPELL 41.09N 102.60W
06/13/2013 DEUEL NE TRAINED SPOTTER
ESTIMATED 60 MPH WIND BLEW OVER A TRACTOR TRAILER ON
I-80.
&&
JGOMEZLocal storm report, Jun 13, 7:51 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
851 PM CDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG 6 W CHAPPELL 41.09N 102.58W
06/13/2013 DEUEL NE TRAINED SPOTTER
ESTIMATED 70 MPH WIND BLEW OVER A TRACTOR TRAILER ON
I-80.
&&
JGOMEZThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:35 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 40 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.